# SDR DL73K002157

- Difficulty date: November 3, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- Aircraft time: 48,610 hours, 38,891 cycles
- Engine time: 33,018 hours, 31,379 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65468581103
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SYSTEM A PRESSURE WENT TO ZERO AND BOTH PUMP LIGHTS ON, WHEN GEAR SELECTED DOWN.  GEAR WAS MANUALLY EXTENDED.  FOUND RUPTURED HYD LINE ON NR 2 ENG PYLON TO FIREWALL.
